# SDR ASAA2023120548675

- Difficulty date: December 5, 2023
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AT FRAME 68 DOOR SILL WEB CORRODED AT AFT GIRT BAR FITTING AND WEB. GROUNDED - YES. REMOVED CORROSION ORIG .063 MATERIAL LOSS .040 REMAINING .023 FOUND TO BE OUT OF LIMITS REF A320 SRM 53-41-14-283-002 AREA REPAIRED ON CUSTOMER CARD G1871530 HAECO CARD 32530 ATTACHED THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED
